![]() |
Volumn 227, Issue 3-4, 1997, Pages 216-226
|
Yangian symmetry and quantum inverse scattering method for the one-dimensional Hubbard model
|
Author keywords
Hubbard model; Quantum inverse scattering; Yangian
|
Indexed keywords
HUBBARD MODEL;
MATRIX ALGEBRA;
INFINITE INTERVAL;
INVARIANT OPERATORS;
INVERSE SCATTERING;
INVERSE SCATTERING METHODS;
MONODROMY MATRIX;
ONE-DIMENSIONAL HUBBARD MODEL;
REPARAMETRIZATION;
YANGIAN;
INVERSE PROBLEMS;
|
EID: 0039377337
PISSN: 03759601
EISSN: None
Source Type: Journal
DOI: 10.1016/S0375-9601(96)00953-X Document Type: Article |
Times cited : (28)
|
References (45)
|